# SDR C2XA07SH086

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 662
- Aircraft time: 13,904 hours, 7,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 14538924404
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND PANEL 197CL WITH DEBONDED BONDING PLATE.  MAINTENANCE REPAIRED PANEL 197CL IAW EC 5750-01315 REV E.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
